Advertisement

Selecta Mathematica

, Volume 9, Issue 4, pp 529–555 | Cite as

On crepant resolutions of symplectic quotient singularities

  • D. Kaledin
Original paper

Abstract

No Abstract

Mathematics Subject Classification (2000)

14B05 

Key words.

Symplectic Quotient Singularity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2003

Authors and Affiliations

  1. 1.Independent University of MoscowMoscowRussia

Personalised recommendations